JOURNAL BROWSE
Search
Advanced SearchSearch Tips
 HOME > Journal Browse > About Journal > Journal Vol & Issue
Communications of the Korean Mathematical Society
Journal homepage(new window)
Journal Basic Information
pISSN :
1225-1763 
eISSN :
2234-3024 
Journal DOI :
10.4134/CKMS 
Frequency :
Others 
Editor in Chief :
move
Print(new window) E-mail(new window) Excel Download
1
  • Abstract(view)
PDF Download(new window)
2
  • ON NILPOTENCE INDICES OF SIGN PATTERNS
  • Erickson, Craig ; Kim, In-Jae ;
  • Communications of the Korean Mathematical Society, volume 25, issue 1, 2010, Pages 11~18
  • DOI : 10.4134/CKMS.2010.25.1.011
  • Abstract(view)
PDF Download(new window)
3
  • THE LINEAR DISCREPANCY OF 3 × 3 × 3
  • Chae, Gab-Byoung ; Cheong, Min-Seok ; Kim, Sang-Mok ;
  • Communications of the Korean Mathematical Society, volume 25, issue 1, 2010, Pages 19~25
  • DOI : 10.4134/CKMS.2010.25.1.019
  • Abstract(view)
PDF Download(new window)
4
  • Abstract(view)
PDF Download(new window)
5
  • Abstract(view)
PDF Download(new window)
6
  • Abstract(view)
PDF Download(new window)
7
  • Abstract(view)
PDF Download(new window)
8
  • Abstract(view)
PDF Download(new window)
9
  • Abstract(view)
PDF Download(new window)
10
  • Abstract(view)
PDF Download(new window)
11
  • Abstract(view)
PDF Download(new window)
12
  • Abstract(view)
PDF Download(new window)
13
  • Abstract(view)
PDF Download(new window)
14
  • Abstract(view)
PDF Download(new window)
15
  • Abstract(view)
PDF Download(new window)
16
  • Abstract(view)
PDF Download(new window)